Vol 20, No 1 (2022)

March

Table of Contents

Articles

Hardy-Littlevood Maximal Functions and Fractional Integrals on Hypergroups PDF
Mubariz G. Hajibayov 1-11
On $\xi$-Conformally and $\xi$-Pseudo Projectively Flat Lorentzian Sasakian Manifolds with Tanaka-Webster Connection PDF
Mehmet Erdo─čan, Jeta Alo 13-19
Semilocal and Local Convergence of a Three Step Fifth Order Iterative Methods under General Continuity Condition in Banach Spaces PDF
Prashanth Maroju, Ramandeep Behl, Sandile S. Motsa 21-33
Eigenvalue Problem For Perturbated p-Laplacian PDF
Mehdi Latifi, Mohsen Alimohammady 35-54
Recursion Formulas for Bernoulli Numbers PDF
Aeran Kim 55-67
A Fixed Point Approach to Non-Archimedean Stabilities of IQD and IQA Functional Equations PDF
Beri Venkatachalapathy Senthil Kumar, Sriramulu Sabarinathan 69-78
Application of The Combination of Variational Inequalities for Fixed Point Problems and Optimization Problems PDF
Kanyanee Saechou, Atid Kangtunyakarn 79-98
Essential Norms of Composition Followed by Differentiation Operators from Bloch-type Spaces into Bers-type Spaces PDF
Hamid Vaezi, Mohamad Naghlisar 99-109
On the Recursive Sequence $x_{n+1}=\frac{x_{n-7}}{1+x_{n-1}x_{n-3}x_{n-5}}$ PDF
Burak Ogul, Dagistan Simsek, Fahreddin Abdullayev, Ali Farajzadeh 111-119
Approximate Optimality Conditions and Approximate Duality Conditions for Robust Multiobjective Optimization Problems PDF
Thanatchaporn Sirichunwijit, Rabian Wangkeeree 121-140
Introduction to Intuitionistic Fuzzy b-Metric Spaces and Fixed Point Results PDF
Akbar Azam, Shazia Kanwal 141-163
Bounded Linear Transformations on Hypernormed Vector Spaces PDF
Madeleine Al Tahan, Bijan Davvaz 165-176
Banach Contraction Theorem on Extended Fuzzy Cone b-metric Space PDF
Vishal Gupta, Surjeet Singh Chauhan, Ishpreet Kaur Sandhu 177-194
Generalized $n$-Derivations in Non-Archimedean Banach Algebras PDF
Bahman Hayati, Hamid Khodaei 195-202
On the Reversible Geodesics for a Finsler Space with Randers Change of Quartic metric PDF
Gauree Shanker, Ruchi Kaushik Sharma 203-209
An Iterative Approach for Obtaining a Closed-form Expansion for the Conditional Expectations of the Extended Cox-Ingersoll-Ross Process PDF
Nopporn Thamrongrat, Sanae Rujivan 211-233
Hyperstability of Orthogonally Pexider Lie Functional Equation: An Orthogonally Fixed Point Approach PDF
Vahid Keshavarz, Sedigheh Jahedi, Madjid Eshaghi Gordji, Shayan Bazeghi 235-243
On a New Class of Finite Integrals Involving Generalized Hypergeometric Function PDF
K. Shantha Kumari, Arjun K. Rathie, Shwetha S. Shetty 245-255
A Study of Neutrosophic Cubic Ideals in Semigroups with Application PDF
Muhammad Gulistan, Majid Khan, Kostaq Hila 257-279
Diffrential Subordination and Generalized Bessel Functions PDF
Samira Rahrovi 281-291
A Deep Single-Pass Learning for Recognition of Handwritten Digits PDF
Setthanun Thongsuwan, Saichon Jaiyen 293-304
On Boundary Value Problems in Normed Fuzzy Spaces PDF
Ali Farajzadeh, Azadeh Hosseinpour, Wiyada Kumam 305-313
A Quick Look at the Stability of the New Generalized Linear Functional Equation PDF
Jedsada Senasukh, Satit Saejung 315-321
Some Best Proximility Coincidence Point Theorems for G-Proximal Geraghty Contraction Type M Mapping in Complete Metric Space endowed with Directed Graphs PDF
Supreedee Dangskul, Phakdi Charoensawan 323-336
$S(\bar{n_i},Y_{i})$-Terms and Their Algebraic Properties PDF
Sarawut Phuapong, Chollawat Pookpienlert 337-346
Shrinking Inertial Extragradient Methods for Solving Split Equilibrium and Fixed Point Problems PDF
Narin Petrot, Manatchanok Khonchaliew 347-367
Solutions of Ginzburg-Landau-Type Equations Involving Variable Exponent PDF
Mustafa Avci 369-384
On V-Regular Ordered LA-Semihypergroups PDF
Muhammad Farooq, Asghar Khan, Muhammad Izhar, Bijan Davvaz 385-404
A Study of Generalized Clones of Rank $k$ and Generalized $k$-Hypersubstitutions PDF
Nareupanat Lekkoksung, Prakit Jampachon 405-416
Some $k$-Fibonacci and $k$-Lucas Identities by a Matrix Approach with Applications PDF
Piyanut Puangjumpa 417-423
Some Common Fixed Point Theorems for Four Mapping in Generalized Metric Spaces PDF
Hasan Hosseinzadeh, Samira Hadi Bonab, Khelghat Amini Sefidab 425-437
On N(k)-Quasi Einstein Manifolds Admitting a Conharmonic Curvature Tensor PDF
Rahuthanahalli Thimmegowda Naveen Kumar, Venkatesha Venkatesha 439-449
Admissible Classes of Multivalent Functions with Higher Order Derivatives PDF
Tamer M. Seoudy 451-460
Convergence Results on Splitting Operator for Convex Minimization Problem and Its Applications PDF
Duangkamon Kitkuan, Wiyada Kumam 461-486
The General Iterative Methods for a Split Feasibility Problem and a Mixed Equilibrium Problem in a Hilbert Space PDF
Kiattisak Rattanaseeha 487-501
On Some Properties of the Option Price Related to the Solution of the Black-Scholes Equation PDF
Amnuay Kananthai, Ekkarath Thailert 503-510


The Thai Journal of Mathematics is supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2022 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|